×

zbMATH — the first resource for mathematics

Efficient estimation of panel data models with sequential moment restrictions. (English) Zbl 0880.62119
Summary: This paper considers asymptotically efficient estimation of the panel data models with sequential moment restrictions in an environment with i.i.d. observations. It is shown that the GMM estimator with an increasing set of instruments attains the semiparametric efficiency bound of the model. The estimator considered here allows for the heteroscedasticity of the unknown form.

MSC:
62P20 Applications of statistics to economics
62G07 Density estimation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahn, S.; Schmidt, P.: Efficient estimation of models for dynamic panel data. Journal of econometrics 68, 5-27 (1995) · Zbl 0831.62094
[2] Arellano, M.; Bond, S.: Some tests of specification for panel data: Monte Carlo evidence and an application to employment equations. Review of economic studies 58, 277-297 (1991) · Zbl 0719.62116
[3] Arellano, M.; Bover, O.: Another look at the instrumental variable estimation of error-components models. Journal of econometrics 68, 29-51 (1995) · Zbl 0831.62099
[4] Blundell, R.; Bond, S.: Initial conditions and moment restrictions in dynamic panel data models. (1995) · Zbl 0943.62112
[5] Chamberlain, G.: Asymptotic efficiency in estimation with conditional moment restrictions. Journal of econometrics 34, 305-334 (1987) · Zbl 0618.62040
[6] Chamberlain, G.: Comment: sequential moment restrictions in panel data. Journal of business and economic statistics 10, 20-26 (1992)
[7] Hansen, L. P.: Large sample properties of generalized method of moments estimators. Econometrica 50, 1029-1054 (1982) · Zbl 0502.62098
[8] Keane, M.; Runkle, D.: On the estimation of panel data models with serial correlation when instruments are not strictly exogenous. Journal of business and economic statistics 10, 1-29 (1992)
[9] Newey, W.: Efficient estimation of models with conditional moment restrictions. (1987) · Zbl 0635.62113
[10] Newey, W.: Adaptive estimation of regression models via moment restrictions. Journal of econometrics 38, 301-339 (1988) · Zbl 0686.62045
[11] Newey, W.: Efficient instrumental variables estimation of nonlinear models. Econometrica 58, 809-837 (1990) · Zbl 0728.62107
[12] Robinson, P.: Asymptotically efficient estimation in the presence of heteroscedasticity of unknown form. Econometrica 55, 875-891 (1987) · Zbl 0651.62107
[13] Robinson, P.: Best nonlinear three-stage least squares estimation of certain econometric models. Econometrica 59, 755-786 (1991) · Zbl 0729.62106
[14] Schmidt, P.; Ahn, S.; Wyhowski, D.: Comment to keane and runkle’s (1992) on the estimation of panel-data models with serial correlation when instruments are not strictly exogenous. Journal of business and economic statistics 10, 10-14 (1992)
[15] Wooldridge, J.: Estimating systems of equations with different instruments for different equations. (1994) · Zbl 0865.62088
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.